MathSciNet Relay Station
MathSciNet bibliographic data
MR2398230 35Q35 (35B65 76D03 76W05)
Wu, Jiahong Regularity criteria for the generalized MHD equations. Comm. Partial Differential Equations 33 (2008), no. 1-3, 285–306.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement